# SDR EVCA0302180100001

- Difficulty date: August 8, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N165AE
- Make and model: Bell 206L-4
- Aircraft serial: 52495
- Aircraft time: 1,723 hours, 3,101 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 206076030117
- Part serial: K1602
- Condition: Damaged
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM FAILED ON GROUND RUN. FOUND HYDRAULIC PUMP SPLINE SHEARED.
